PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 129 | 6 | 1252-1256
Article title

Variance-Optimal Hedging for the Process Based on Non-Extensive Statistical Mechanics and Poisson Jumps

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, we consider a minimum-variance hedging problem in an incomplete market, in which the risky asset is driven by the process based on non-extensive statistical mechanics and Poisson jumps. Using the stochastic control theory and backward stochastic differential equation method, we obtain a closed-form solution for the minimum-variance hedging policy.
Keywords
EN
Publisher

Year
Volume
129
Issue
6
Pages
1252-1256
Physical description
Dates
published
2016-06
received
2015-12-30
(unknown)
2016-03-28
(unknown)
2016-04-04
Contributors
author
  • Business School, University of Shanghai for Science and Technology, Shanghai, China
  • College of Finance and Mathematics, West Anhui University, Lu'an, Anhui, China
  • Financial Risk Intelligent Control and Prevention Institute of West Anhui University, Lu'an, Anhui, China
author
  • Business School, University of Shanghai for Science and Technology, Shanghai, China
References
  • [1] F. Black, M. Scholes, J. Polit. Econ. 81, 637 (1973), doi: 10.1086/260062
  • [2] R.C. Merton, Bell J. Econ. Manag. Sci. 4, 141 (1973), doi: 10.2307/3003143
  • [3] V. Gontis, J. Ruseckas, A. Kononovičius, Physica A Statist. Mech. Appl. 389, 100 (2010), doi: 10.1016/j.physa.2009.09.011
  • [4] P.P. Tan, D.U.A. Galagedera, E.A. Maharaj, Physica A Statist. Mech. Appl. 391, 2330 (2012), doi: 10.1016/j.physa.2011.12.007
  • [5] A. Sensoy, B.M. Tabak, Physica A Statist. Mech. Appl. 436, 147 (2015), doi: 10.1016/j.physa.2015.05.034
  • [6] G.M. Viswanathan, U.L. Fulco, M.L. Lyra, M. Serva, Physica A Statist. Mech. Appl. 329, 273 (2003), doi: 10.1016/S0378-4371(03)00608-3
  • [7] B. Podobnik, P.C. Ivanov, K. Biljakovic, D. Horvatic, H.E. Stanley, I. Grosse, Phys. Rev. E 72, 026121 (2005), doi: 10.1103/PhysRevE.72.026121
  • [8] J.J. Tseng, S.P. Li, Physica A Statist. Mech. Appl. 390, 1300 (2011), doi: 10.1016/j.physa.2010.12.002
  • [9] C. Tsallis, J. Statist. Phys. 52, 479 (1988), doi: 10.1007/BF01016429
  • [10] F. Michael, M.D. Johnson, Physica A Statist. Mech. Appl. 320, 525 (2003), doi: 10.1016/S0378-4371(02)01558-3
  • [11] R. Rak, S. Drożdż, J. Kwapień, Physica A Statist. Mech. Appl. 374, 315 (2007), doi: 10.1016/j.physa.2006.07.035
  • [12] S.M.D. Queiros, L. Moyano, J. Souza, C. Tsallis, Europ. Phys. J. B Condens. Matter Compl. Syst. 55, 161 (2007), doi: 10.1140/epjb/e2006-00205-y
  • [13] S. Stavroyiannis, I. Makris, V. Nikolaidis, Int. Rev. Fin. Anal. 19, 19 (2010), doi: 10.1016/j.irfa.2009.11.005
  • [14] J. Kwapień, S. Drożdż, Phys. Rep. 515, 115 (2012), doi: 10.1016/j.physrep.2012.01.007
  • [15] L. Borland, Quantitat. Fin. 2, 415 (2002), doi: 10.1080/14697688.2002.0000009
  • [16] L. Borland, Phys. Rev. Lett. 89, 098701 (2002), doi: 10.1103/PhysRevLett.89.098701
  • [17] C.R. Harvey, A. Siddique, J. Fin. Quantitat. Anal. 34, 465 (1999), doi: 10.2307/2676230
  • [18] J. Chen, H. Hong, J.C. Stein, J. Fin. Econ. 61, 345 (2001), doi: 10.1016/S0304-405X(01)00066-6
  • [19] R.F. Engle, A.J. Patton, Quantitat. Fin. 1, 237 (2001), doi: 10.1088/1469-7688/1/2/305
  • [20] P. Jorion, Rev. Fin. Studies 1, 427 (1988), doi: 10.1093/rfs/1.4.427
  • [21] S.G. Kou, Manag. Sci. 48, 1086 (2002), doi: 10.1287/mnsc.48.8.1086.166
  • [22] A.E.B. Lim, Math. Operat. Res. 29, 132 (2004), doi: 10.1287/moor.1030.0065
  • [23] A.E.B. Lim, X.Y. Zhou, Math. Operat. Res. 27, 101 (2002), doi: 10.1287/moor.27.1.101.337
  • [24] C. Gourieroux, J.P. Laurent, H. Pham, Math. Fin. 8, 179 (1998), doi: 10.1111/1467-9965.00052
  • [25] J.P. Laurent, H. Pham, Fin. Stochast. 3, 83 (1999), doi: 10.1007/s007800050053
  • [26] M. Schweizer, Ann. Probabil. 24, 206 (1996) http://jstor.org/stable/2244839
  • [27] C. Tsallis, D.J. Bukman, Phys. Rev. E 54, R2197 (1996), doi: 10.1103/PhysRevE.54.R2197
  • [28] T.R. Bielecki, M. Rutkowski, Credit Risk: Modeling, Valuation and Hedging, Springer Science & Business Media, Berlin 2002
  • [29] K.F.C. Yiu, J. Liu, T.K. Siu, W.K. Ching, Automatica 46, 979 (2010), doi: 10.1016/j.automatica.2010.02.027
  • [30] A.E.B. Lim, Math. Operat. Res. 29, 132 (2004), doi: 10.1287/moor.1030.0065
  • [31] I.V. Girsanov, Theory Probabil. Appl. 5, 285 (1960), doi: 10.1137/1105027
  • [32] X.X. Xue, Martingale Representation for a Class of Processes with Independent Increments and Its Applications, Springer, Berlin 1992, doi: 10.1007/BFb0007064
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv129n634kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.